# SDR R61A201204070215

- Difficulty date: April 7, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 9,931 hours, 7,984 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 17084631401
- Condition: Broken
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED R2 DOOR WOULDN'T DISARM.  MAINTENANCE REMOVED AND REPLACED THE R-2 DOOR ARM/DISARM SLIDE CABLE PER EMB AMM.  THE R-2 DOOR THEN OPERATED NORMALLY PER EMB AMM OPS CHECKS.
